# SDR DALA2022101806738

- Difficulty date: October 16, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9526, INITIAL INSPECTION : CORROSION ON PREVIOUSLY REPAIR DOUBLER RH CUSP WEB BTW X=-54 - X=-60 AND STA Y=446-465. CORRECTIVE ACTION: DOUBLER RH CUSP WEB BTW X=-54 - X=-60 AND STA Y=446-465 WAS REPLACED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 FIGURE 209. LP 2454517
